Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How Long Until You Get Used To HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

long term HIV meds

I am in a lot of pain daily. Bones feel liked there breakin all lab work come out good. Can this pain be caused by the 13 years on HIV meds?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Bone or diffuse pain is common in general population and may be more common on HIV+ persons. Many factors can contribute so a through assessment looking a bone/joint/muscle health is recommended (work up may Read more »

How long to be off HIV meds?

After testing positive for HIV almost two years ago, my son was put on meds and became... Read more »

long term effects of hiv meds

have been on meds on and off for 12 years was diag. within 2 months of being infected, have been... Read more »
Articles
The Body

What Is HIV?

...attention to HIV in the early 1980s, when gay men in New York City and San Francisco began to die of a mysterious illness. The term "AIDS" -- which is what doctors call it when HIV disease becomes advanced -- wasn't coined until 1982, and the... Read more »
The Body's "Ask the Experts" Forums

FAQs About HIV/AIDS & Life Expectancy

... The Basics | Diagnosed Over 40 | AIDS Diagnosis The Basics My partner was diagnosed with HIV about three years ago. He is in his 20s, strictly adheres to his medication and has an undetectable viral load. Is it reasonable Read more »
The Body's "Ask the Experts" Forums

FAQs About Treatment for HIV Treatment Veterans From The Body's "Ask the Experts" Forums

...with multidrug-resistant HIV are going to be forgotten and die without help. What are the U.S. Food and Drug Administration and AIDS researchers doing for us, the forgotten few? I was recently diagnosed with HIV and had resistance testing... Read more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...What Are the Symptoms? How Do You Treat IRIS? What Can Help to Ask My Doctor? Special Concerns for People Living With HIV Special Concerns for Women, Children and People Over 50 What Does the Research Show? Commentary ... Read more »
Connect With Others

Hiv+ for 20yrs/No meds having night sweats/rash

Posted by ajpooboy, 5 Replies
...I am a white male Nordic background and have never been sick.I have never been on Meds ever. Been Poz for 20+ yrs but now am having night sweats/day sweats and have developed a rash all over my body. Mt CD4 has always Read more »

HIV is not for sissies

Posted by ScotCharles, 3 Replies
...would have allowed him to lead a long and healthy life. The editorial advocated that the readers should take advantage of free HIV screening so they could begin treatment early. I wrote in a letter to the editor that while the new meds allow... Read more »

When does a person start taking ARV meds?

Posted by Carrie, 5 Replies
My boyfriends CD4 count is over 1100 and his Viral count is under 400. From my own researching, this appears to still be ok (considering the circumstances of course). He said though that today at the dr they want to start him on antiretroviral... Read more »

can you live a normal life without meds if ur HIV+

Posted by Anonymous, 4 Replies
...can you live a normal life without medicines if your HIV+??? How long can live without these medicines? Read more »